MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC MAIN CART 9735666 STEALTH S8 BASIC; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC MAIN CART 9735666 STEALTH S8 BASIC; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734716
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been returned for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a sacroiliac and thoracolumbar procedure.It was reported that the surgeon could not adjust the screw in the clamp to open and it was preventing the clamp from being used.The representative noted the screw top looked jammed.The site used a different clamp to proceed with the procedure.There was no reported delay and no reported impact to patient outcome.
 
Additional Manufacturer Narrative
The clamp was returned to the manufacturer for analysis.Analysis found that the clamp was intact and fully functional per design.No problem was found.If information is provided in the future, a supplemental report will be issued.

Brand Name
MAIN CART 9735666 STEALTH S8 BASIC
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9220850
Report Number1723170-2019-05319
Device Sequence Number14166196
Product Code OLO
UDI-Device Identifier00643169936294
UDI-Public00643169936294
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9734716
Device Catalogue Number9734716
Device Lot Number180118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2019
Supplement Date Received by Manufacturer11/22/2019
Initial Report FDA Received Date10/22/2019
Supplement Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight80